Algebraic & Geometric Topology
- Algebr. Geom. Topol.
- Volume 13, Number 5 (2013), 2667-2712.
Preorientations of the derived motivic multiplicative group
We establish several new model structures and Quillen adjunctions both in the classical and in the motivic case for algebras over operads and for modules over strictly commutative ring spectra. As an application, we provide a proof in the language of model categories and symmetric spectra of Lurie’s Theorem that topological complex –theory represents orientations of the derived multiplicative group. Then we generalize this result to the motivic situation.
Algebr. Geom. Topol., Volume 13, Number 5 (2013), 2667-2712.
Received: 22 March 2012
Revised: 2 April 2013
Accepted: 4 April 2013
First available in Project Euclid: 19 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 55P42: Stable homotopy theory, spectra
Secondary: 18D50: Operads [See also 55P48] 19D99: None of the above, but in this section 14F42: Motivic cohomology; motivic homotopy theory [See also 19E15]
Hornbostel, Jens. Preorientations of the derived motivic multiplicative group. Algebr. Geom. Topol. 13 (2013), no. 5, 2667--2712. doi:10.2140/agt.2013.13.2667. https://projecteuclid.org/euclid.agt/1513715687
- Jens Hornbostel. Correction to the article Preorientations of the derived motivic multiplicative group. Algebr. Geom. Topol. 18 (2018), no. 2, 1257--1258.